MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 801-000
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the device analysis, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in a fursl procedure performed on (b)(6) 2022.During the procedure, the lithovue touch pc showed hardware error user message on the screen.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h06 (impact code): impact code f05 is being used to capture the reportable issue of aborted or cancelled procedure.Block h10: a visual inspection of the returned lithovue touch pc showed no discrepancy.A functional test was performed, and the touch pc was fully functional.The reported "an error with their lithovue monitor.It is coming up with hardware error and is not working" was not confirmed during investigation.This investigation is assigned a most probable conclusion code of "no problem detected".This conclusion was selected because the alleged touch panel pc "an error with their lithovue monitor.It is coming up with hardware error and is not working" didn't happen while running for over two hours.The conclusion "no problem detected" is acceptable because the analysis of the available information in the complaint did not find any fault condition within the product.The evidence from the product record review did not identify a potential product quality issue or new patient harm.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h06 (impact code): impact code f05 is being used to capture the reportable issue of aborted or cancelled procedure.Block h10: a visual inspection of the returned lithovue touch pc showed no discrepancy.A functional test was performed, and the touch pc was fully functional.The unit completed 3 power off/on cycles and the unit booted to lithovue software application every time.Touch pc showed error message with red circle on the second power one and off; once the error is cleared, the unit didn't display the error again.It can be concluded that the reported "an error with their lithovue monitor.It is coming up with hardware error and is not working" was confirmed for showing error intermittently when powered on and off.This investigation is assigned a most probable conclusion code of "cause traced to component failure".This conclusion was selected because the alleged touch panel pc "an error with their lithovue monitor.It is coming up with hardware error and is not working" did happen intermittently during power on off step of the investigation.The conclusion "cause traced to component failure" is acceptable because the unit intermittently shows error.The analysis of the available information in the complaint did not find any other fault condition within the product.The evidence from the product record review did not identify a potential product quality issue or new patient harm.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.The shipping review confirmed that the devices met all material, assembly and performance specifications.

Brand Name
LITHOVUE SYSTEM WORKSTATION
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
attn: return products
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key15211167
Report Number3005099803-2022-04498
Device Sequence Number2067652
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public08714729974789
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-000
Device Catalogue Number801-000
Device Lot NumberLV03528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/21/2022
11/15/2023
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/13/2022
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown